Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

Families of plane curves with a constant arc length

Tilak de Alwis
Organization: Southeastern Louisiana University
Department: Department of Mathematics
Journal / Anthology

Innovation in Mathematics: Proceedings of the Second International Mathematica Symposium
Year: 1997
Page range: 37-44

In this paper, we will consider envelopes of several types of one parameter families of curves in the first quadrant with a constant arc length. One can use Mathematica to get various information on these envelopes.

*Mathematics > Geometry > Plane Geometry